| Model Number |
421041 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Mdr 9618003-2019-05423 / device 3 of 3.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
Event or Problem Description
It was reported the wafer had off centered starter hole.Photos depicting the reported complaint issue were provided by the complainant.
Event or Problem Description
To date no additional patient or event details have been received.
Additional Manufacturer Narrative
An investigation was completed for this complaint by the assigned manufacturing site investigation team.The complaint summary of this investigation required rework.A corrective actions/preventive actions (capa) was raised and an updated/corrected investigation summary has been completed in accordance with assigned capa.A supplemental mdr is being submitted to document the completion of investigation rework and final investigation; the complaint record will proceed to closure.(b)(4) there are photographs associated with this case and no unused return sample was expected.Investigation conclusion: based in the investigation findings, the root cause identified for the issue ¿centricity issues¿, reported under failure mode ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur¿ is attributed to: 1)machine: the investigative process concluded that all the machinery/ tooling items used in the manufacturing process complied when compared against and procedure instruction (pi) pi31-087 ver.10.0 specifications; as however, as part of this investigation it was identified that some size did not fit correctly in the disc assembly station produce the concentricity issues in the accordion line, nevertheless the pi1-087 procedure was recently updated to version:9.0 to modify the (6qnf0049 and 6qnf0050) tooling and a new 6qnf0004 tooling was added to avoid problems of concentricity on the disks, due to these tooling shared disk size and at the time of assembly some size did not fit correctly in the welding process and caused concentricity issues during the manufacturing process.After this updated was performed the manufacturing line demonstrated to behave steadily after the correction.No issues were identified for material, measurement, method and environment investigations.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.